# SDR AWXA200300354

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,060 hours, 28,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHTS FROM SEAT ROW 11 LT AFT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND SHORTED WIRES UNDER SEAT ROW 18 LT, SPLICED WIRES PER SWPM 20, OPERATIONAL CHECK WAS GOOD.
